Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Taking torsnix, have urinary incontinence. Is medicine causing this?

my brother s blood cretinine is 1.2 and blood urea is 40, he is taking torsnix 10 mg and he has lost bedder control of urine kindly suggest something in this regard. the email address is YYYY@YYYY i want to know whether the excess flow of urine is due this medicine and he should continue this medicine or not.
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Respected Sir/Madam
Thanks for your query to us.
1. No, the incontinence is not a direct effect of torsinex.
2. Yes, torsinex is associated with excessive urine formation as it is the main effect of this drug belonging to diuretic class.
Some patient may develop incontinence when excessive urine is formed but that depends upon patient profile which is not available in your query. Neither it is clear that why he was given torsinex therapy. He should be seen by a neurologist as well as urologist for this issue.
Answered: Wed, 4 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor